I have two daughters with a fatal disease. I have had anxiety since their diagnosis in 2003. I started out with Xanax, .025 mg and took it once or twice a day for 2 years. Then we moved to Cincy for their Children's Hospital and my new Dr tried Lexapro, then Wellbutrin XL, now 300 mg and I like it. I still feel the anxiety some days. Mostly there is not a trigger. I usually am working or watching tv. I get a feeling of numbness in my head and a swelling in my tongue. Now I can say to myself it is ok, but It is still there. I also sometimes get flubbed up when talking or typing. Is this normal? Should the medication be changed?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.